[1] |
ZHANG Zhen-kun, YE Xi-qiong.
Forming a Critical Tree with Cutwidth k
[J]. Chinese Quarterly Journal of Mathematics, 2022, 37(4): 366-379.
|
[2] |
LIN Yi-shu, CHANG Cai-bing, LIU Yan.
Ergodicity of Bandwidth and Cutwidth on Families of Graphs and Trees
[J]. Chinese Quarterly Journal of Mathematics, 2022, 37(4): 355-365.
|
[3] |
WANG Jia-wei, WU Ga-ridi.
N-Width for Some Classes of Periodic Functions
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(4): 390-394.
|
[4] |
LIU Ming-ju.
Boundedness of Some Multilinear Operators on Generalized Morrey Spaces Lp,ω
[J]. Chinese Quarterly Journal of Mathematics, 2010, 25(4): 626-632.
|
[5] |
ZHANG Zhen-kun, HOU Ya-lin.
The Interval Graph Completion Problem for the Complete Multipartite Graphs
[J]. Chinese Quarterly Journal of Mathematics, 2009, 24(2): 290-297.
|
[6] |
MA Deng-ju, REN Han.
Flexibility of Embeddings of a Halin Graph in the Torus
[J]. Chinese Quarterly Journal of Mathematics, 2009, 24(1): 20-26.
|
[7] |
WANG Xiong-liang, LIU Tai-shun.
Weighted Bergman Spaces on Bounded Symmetric Domains
[J]. Chinese Quarterly Journal of Mathematics, 2008, 23(1): 36-44.
|
[8] |
HAO Jian-xiu, YANG Ai-feng.
Extremal Cut-width Problem for Graphs
[J]. Chinese Quarterly Journal of Mathematics, 2006, 21(1): 38-43.
|
[9] |
YANG You-long, WU Yan .
Factorization of Width-two CSL Algebras and Nest Algebras
[J]. Chinese Quarterly Journal of Mathematics, 2006, 21(1): 10-14.
|
[10] |
HAO Jian-xiu, LI Xiang-lu.
Problems on Two-dimensional Bandwidth under Distance of L∞-norm
[J]. Chinese Quarterly Journal of Mathematics, 2004, 19(4): 362-367.
|
[11] |
JIANG Nian-sheng, Chen Zi-li .
Regularity of Continuous Linear Operators on Banach Function Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2004, 19(1): 51-56.
|
[12] |
WANG Yue-shan , ZHU Xiu-ge .
Boundedness of Operators in Morrey Spaces over Vilenkin Group
[J]. Chinese Quarterly Journal of Mathematics, 2003, 18(3): 315-319.
|
[13] |
ZHENG Cheng-de, WANG Ren-hong.
On Approximation of Nonbounded Continuous Functions
[J]. Chinese Quarterly Journal of Mathematics, 2003, 18(1): 44-48.
|
[14] |
Zhang Xiuling.
On the Finite-dimensional Optimal Approximations to the Infinite dimensional Linear Operators
[J]. Chinese Quarterly Journal of Mathematics, 1999, 14(3): 96-102.
|
[15] |
Zeng Renying.
The Representation of Continuous Linear Operator by Integral
[J]. Chinese Quarterly Journal of Mathematics, 1997, 12(3): 41-44.
|